# SDR 2006FA0000121

- Difficulty date: January 10, 2006
- Submitted: February 2, 2006
- Operation: General aviation
- Aircraft: N3224G
- Make and model: Beech A36
- Aircraft serial: E2924
- Engine: Cont IO550*
- System (JASC): 2720 · Rudder Control System
- Part: Arm
- Part number: 0025240121
- Condition: Worn
- Location: Rudder Pedal
- Part time: 1,719 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TROUBLESHOT STIFF RUDDER PEDAL STEERING AND REPLACED PILOTS RT ARM ASSY.  PN 002-524012-1 WITH NEW IAW MM.  APPEARS ARM ASSY ROLLER BEARING WAS NEVER LUBED DURING BUILD OF AIRCRAFT.  THE ROLLER BEARING WEAR CAUSED THE ARM TO SEIZE ON THE RUDDER PEDAL TORQUE TUBE AT RANDOM TRAVEL POSITIONS. (K)
